Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HAART/L-Lysine
Jan 17, 2005

I have been on a regimine of Combivir/Sustiva for some time now. Are there any reasons why I should not take L-Lysine with this combo?

Thanks for your work on this site!

Response from Dr. Young

Thanks for your post.

I'm not aware of any negative interactions between L-lysine (an amino acid supplement) and Combivir or Sustiva. That said, I'm not convinced that there's a lot of reason to take the supplement.

It's a free market and society-- you can ingest what you'd like, just be cautious about claims of benefit. BY



Previous
Truvada replacing combivir
Next
How high and how much time

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement